# SDR AALA961184

- Difficulty date: August 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N709AA
- Make and model: Boeing 727223
- Aircraft serial: 22466
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 700-720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TULE - FOUND CORROSION ON BELLY SKIN BETWEEN STRINGERS 28L-28R AND STATIONS 700-720 PLUS 10.  REPLACED BELLY SKIN FROM STATION 680-720A AND STRINGER 28L - 28R PER SRM 53-30-3 PG 60.  (M)
